# SDR SWAA2014092532294

- Difficulty date: September 17, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 28,602 hours, 16,863 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STATION 92.7 RIB INBD VERTICAL STIFFENER CRACKED 29 INCHES FWD OF REAR SPAR, 1 INCH ABOVE LOWER SKIN.  REPAIRED STIFFENER IAW SRM.
